2019
Том 71
№ 9

All Issues

Tarasov V. G.

Articles: 4
Article (Russian)

Scattering problem for a multidimensional system of first-order partial differential equations

Nizhnik L. P., Tarasov V. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 8. - pp. 1065–1076

We construct transformation operators, which enables us to study a scattering problem and investigate the properties of a scattering operator for a multidimensional system of first-order partial differential equations.

Anniversaries (Ukrainian)

On the 60th birthday of Leonid Pavlovich Nizhnik

Berezansky Yu. M., Gorbachuk M. L., Gorbachuk V. I., Korolyuk V. S., Mitropolskiy Yu. A., Samoilenko A. M., Tarasov V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 10. - pp. 1416–1417

Article (Ukrainian)

Reverse scattering problem for a transport equation discrete with respect to directions

Nizhnik L. P., Tarasov V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 678–683

Article (Ukrainian)

Scattering problem for transport equations

Tarasov V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 421–425